Opened Access Irregular hypergeometric D-modules

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Fernández, María Cruz
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2010-08-01
Publicado en: Advances in Mathematics, 224 (5), 1735-1764.
Tipo de documento: Artículo
Resumen: We study the irregularity of hypergeometric D-modules MA(β) via the explicit construction of Gevrey series solutions along coordinate subspaces in X = C n. As a consequence, we prove that along coordinate hyperplanes the combinatorial characterization of the slopes of MA(β) given by M. Schulze and U. Walther in [25] still holds for any full rank integer matrix A. We also provide a lower bound for the dimensions of the spaces of Gevrey solutions along coordinate subspaces in terms of volumes of polytopes and prove the equality for very generic parameters. Holomorphic solutions outside the singular locus of MA(β) can be understood as Gevrey solutions of order one along X at generic points and so they are included as a particular case.
Cita: Fernández Fernández, M.C. (2010). Irregular hypergeometric D-modules. Advances in Mathematics, 224 (5), 1735-1764.
Tamaño: 418.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42039

DOI: http://dx.doi.org/10.1016/j.aim.2010.01.017

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones